# SDR F3LA98150

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 178
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED INTERCOSTAL CRACKED AT BS 178.5, LBL 25, WL 194.5.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL AND REPAIRED PER SRM 51-30-2.  CYCLES:  1,941.  (X)
